MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 6 RIGHT; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 6 RIGHT; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Model Number 71420188
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 06/16/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that revision surgery was performed due to un diagnosed pain.Implants were all well cemented scan was showing some sign of loosening in the tibia and patella, however intraoperatively everything well fixed.
 
Additional Manufacturer Narrative
It was reported that a revision surgery was preformed due to pain.At first it was thought there was some sign of loosening of the tibia and patella.However, intraoperatively it was discovered everything well fixed.All the components were revised.The affected complaint device, used in treatment, was not returned for evaluation.Therefore a product analysis could not be performed.Our investigation including a review of the manufacturing records for the listed batch was performed and it did not reveal any deviation from the standard manufacturing processes.A review of the complaint history for the listed part revealed no prior complaints for the listed failure mode with the same batch number.At this time, we have no reason to suspect that the products failed to meet any product specifications at the time of manufacture.A relationship, if any, between the devices and the reported incident could not be corroborated.Based on this investigation, the need for corrective action is not indicated.A review of risk management files and the instructions for use found that the reported failure was documented appropriately.No clinical information has been provided for inclusion in this medical investigation.Therefore no medical assessment can be performed at this time.Some potential causes of the reported event could include but are not limited to traumatic injury, joint tightness or patient reaction.

Brand Name
GNS II CMT TIB SIZE 6 RIGHT
Common Device Name
PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10261765
Report Number1020279-2020-03100
Device Sequence Number2485416
Product Code JWH
UDI-Device Identifier03596010206367
UDI-Public03596010206367
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number71420188
Device Catalogue Number71420188
Device Lot NumberJ1806604
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer09/21/2020
Initial Report FDA Received Date07/11/2020
Supplement Report FDA Received Date09/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;